# SDR DALA2025032802331

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 74,232 hours, 24,657 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5811 R AFT ENTRY DOOR EICAS MESSAGE WITH ASSOCIATED DOORS LIGHT WAS INTERMITTANTLY APPEARING WHILE ON DESCENT AND ON APPROACH. CORRECTIVE ACTION: TROUBLESHOT PER B757 FIM 52-71. FOUND CLEARANCE AT OUTER EDGE OF LIMITS FOR TARGET AND SENSOR. ADJUSTED JAM NUT TO MIDDLE OF LIMITS, 0.093", PER B757 AMM 52-71-00-825-001. OPS CHECK GOOD. (7137134)
